Null boundary controllability for a fourth order semilinear equation

Hsiao Fang Chou*, Yung Jen Lin Guo

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)


We consider the null boundary controllability for a one-dimensional fourth order semilinear equation. We show that if the initial data is continuous and sufficiently small, then the fourth order semilinear equation is controllable.

Original languageEnglish
Pages (from-to)251-263
Number of pages13
JournalTaiwanese Journal of Mathematics
Issue number1
Publication statusPublished - 2006 Jan


  • Null boundary controllability
  • Semilinear equation

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Null boundary controllability for a fourth order semilinear equation'. Together they form a unique fingerprint.

Cite this